# SDR SWAA2024061485363

- Difficulty date: May 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP RT AT PASSENGER COMPARTMENT (10 EA) 2024-339802<[01] REPLACED PHOTOLUMINESCENT STRIP RT AT PASSENGER COMPARTMENT (10 EA) IAW B737-800 AMM-33-51-15-400-802;[02] COMPLETED TASK CERTIFIED
